Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On sums of nearly affine Cantor sets

Tom 240 / 2018

Anton Gorodetski, Scott Northrup Fundamenta Mathematicae 240 (2018), 205-219 MSC: Primary 28A80, 37D99, 28A78. DOI: 10.4064/fm183-3-2017 Opublikowany online: 7 August 2017

Streszczenie

For a compact set $K\subset \mathbb {R}^1$ and a family $\{C_\lambda \}_{\lambda \in J}$ of dynamically defined Cantor sets sufficiently close to affine with $\operatorname {dim}_{\rm H} K +\operatorname {dim}_{\rm H} C_\lambda \gt 1$ for all $\lambda \in J$, under natural technical conditions we prove that the sum $K+C_\lambda $ has positive Lebesgue measure for almost all values of the parameter $\lambda $. As a corollary, we show that generically the sum of two affine Cantor sets has positive Lebesgue measure provided the sum of their Hausdorff dimensions is greater than $1$.

Autorzy

  • Anton GorodetskiUniversity of California
    Irvine, CA 92697, U.S.A.
    e-mail
  • Scott NorthrupUniversity of California
    Irvine, CA 92697, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek